# SDR UPS06448701

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Illuminated
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - FWD L1 DOOR LIGHT ILLUMINATED.  DOOR VERY NOISY AND APPEARED TO BE OFF LOCKS.  PRESSURE 3.0 ALT 10,000 FT DEPRESSURIZED.  RETURNED TO ANC.  FOUND AFT SIDE LATCH ROLLER AND CAM UNSECURED.  PERFORMED GVI, NO DEFECTS NOTED.  PERFORMED OPERATIONAL PROCEDURE 52-11-00 PG 13-18.
